# SDR CALA2017041400995

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 72,314 hours, 8,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK,   EXTERIOR RT FWD 2 LIGHTS INOPERATIVE. FOUND BAD FUSE AT POWER SUPPLY UNIT (M7920).  FUSE REPLACED AND WIRES CHECKED FOR SHORT TO GROUND AT CONNECTOR DM7920 PIN 15.  NO FAULTS NOTED. IAW WDM 33-51-41 PG1 SH1. REINSTALLED POWER SUPPLY & CONNECTOR DM7920 SECURED. EMERGENCY LIGHTS TESTED GOOD IAW AMM 33-51-00-5 01
